# SDR AU990799

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: RFS1030
- Condition: Broken
- Location: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE ROTATING DISC BROKEN.  SUSPECT CAUSED BY OVERHEATING.
